| Model Number |
SAW ATTACHMENT-SAGITTAL |
| Medical Device Problem Codes |
Use of Device Problem (1670); Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not yet returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a knee arthroplasty, when the saw blade met hard bone, it sort of danced on the bone instead of cutting into the bone.The machine turned up the power but it didn¿t cut.According to the surgeon, no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: h6 the reported event was not confirmed.The manufacturer evaluation did not reveal any problems with this device.